# SDR YENA2025032000293

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,218 hours, 21,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE C FR16LH DOUBLE JOGGLE AREA. CRACK DEPTH 0.100 INCH. CRACK DIRECTION 3 OCLOCK; (RESOLVED ON W/O: 1353243 TASKCARD: NR-00019) FUR-A320-53-02089,  REF AEROMAN N/R 2025- 125698, PERFORMED PERMANENTE REPAIR ON HOLE C FR16LH JOGGLE AREA I.A.W A320 SRM 53-11-12-300-012 FIGURE 004 AND FIGURE 008, HOLE #C FRAME 16 LH DIAMETER MEASURED: 10.391 MM. (0.4091 INCH), THIS REPAIR IS CAT B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 6800FC /FH NOT RELEVANT, SUBSEQUENT INSPECTIONS AT INTERVALS OF 4100FC / FH NOT RELEVANT I.A.W A320 SRM 53-11-12-205-008 TABLE 1.
